Publisher DOI: 10.1051/m2an/2015090
Title: The nonconforming virtual element method
Language: English
Authors: Ayuso De Dios, Blanca 
Lipnikov, Konstantin 
Manzini, Gianmarco 
Keywords: Elliptic problems;Nonconforming method;Poisson equation;Unstructured meshes;Virtual element method
Issue Date: 1-May-2016
Source: ESAIM: Mathematical Modelling and Numerical Analysis 3 (50): 879-904 (2016-05-01)
Journal or Series Name: ESAIM: Mathematical Modelling and Numerical Analysis 
Abstract (english): We introduce the nonconforming Virtual Element Method (VEM) for the approximation of second order elliptic problems. We present the construction of the new element in two and three dimensions, highlighting the main differences with the conforming VEM and the classical nonconforming finite element methods. We provide the error analysis and establish the equivalence with a family of mimetic finite difference methods. Numerical experiments verify the theory and validate the performance of the proposed method.
ISSN: 0764-583X
Institute: Mathematik E-10 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Jun 2, 2020

Google ScholarTM


Add Files to Item

Note about this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.